MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG120164
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device for this malfunction has been returned to the manufacturer for evaluation.The evaluation identified detachment of device or device component and failure to advance will be inconclusive.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120164 pta balloon dilatation catheter allegedly experienced failure to advance and detachment of device or device component.This information was received from one source.This malfunction involved one patient with no consequences.The weight of the (b)(6) year old male is (b)(6) kgs.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review will be performed.The device for this malfunction has been returned to the manufacturer for evaluation.The investigation is confirmed for break and retraction issues but remains inconclusive for failure to advance.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120164 pta balloon dilatation catheter allegedly experienced failure to advance, break and retraction problem.This information was received from one source.This malfunction involved one patient with no consequences.The weight of the 59 year old male is 65 kgs.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9979795
Report Number2020394-2020-03087
Device Sequence Number2168263
Product Code DQY
UDI-Device Identifier00801741060823
UDI-Public(01)00801741060823
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG120164
Device Catalogue NumberATG120164
Device Lot Number93UD0067
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date07/09/2020
Patient Sequence Number1